Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 11, No. 4
Abstract
Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.
Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.
Reviewers for Volume 11, Number 4
Abimbola Abolarinwa, Landmark University, Nigeria
Ahmed Saad Rashed, Zagazig University, Egypt
Cibele Cristina Trinca Watanabe, Federal University of Tocantins (UFT), Brazil
Cinzia Bisi, Ferrara University, Italy
Denis Khleborodov, Lomonosov Moscow State University, Russia
Gener Santiago Subia, NUeva Ecija University of Science and Technology, Philippines
Hayat REZGUI, Ecole normale Supérieure de Kouba, Algeria
Jalal Hatem, Baghdad University, Iraq
Liwei Shi, China University of Political Science and Law, China
Maria Alessandra Ragusa, University of Catania, Italy
Martin Anokye, University of Cape Coast, Ghana
Mashadi Ali, Riau University, Indonesia
Mohammad A. AlQudah, German Jordanian University, Jordan
N. V. Ramana Murty, Andhra Loyola College, India
Özgür Ege, Ege University, Turkey
Philip Yordanoff Philipoff, Bulgarian Academy of Sciences, Bulgaria
Rami Ahmad El-Nabulsi, Athens Institute for Education and Research, Greece
Rovshan Bandaliyev, National Academy of Sciences of Azerbaijan, Azerbaijan
Sanjib Kumar Datta, University of Kalyani, India
Sergiy Koshkin, University of Houston Downtown, USA
Shenghua Ni, Vanderbilt University Medical Center, USA
Vishnu Narayan Mishra, Indira Gandhi National Tribal University, India
Xingbo WANG, Foshan University, China
Xinyun Zhu, University of Texas of the Permian Basin, USA
Zoubir Dahmani, University of Mostaganem, Algeria
Sophia Wang
On behalf of,
The Editorial Board of Journal of Mathematics Research
Canadian Center of Science and Education